Alert archive / Wisconsin / Frost Advisories in 2016
Frost Advisory 6, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at Oct 7, 2016, 3:42 AM CDT for 15 counties in Wisconsin. It took effect at Oct 8, 2016, 3:00 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2016, 3:42 AM CDT (08:42 UTC)
- In effect from
- Oct 8, 2016, 3:00 AM CDT
- Expired
- Oct 8, 2016, 7:28 AM CDT
- In force
- 4 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 101 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 332 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted.
227 WWUS73 KGRB 070842 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 342 AM CDT FRI OCT 7 2016 ...FIRST WIDESPREAD FROST OF THE SEASON FOR MUCH CENTRAL AND NORTH CENTRAL WISCONSIN... .A MUCH COOLER AND DRIER AIR MASS WILL INVADE THE AREA TODAY IN THE WAKE OF A STRONG COLD FRONT. CLEARING SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO PLUMMET TO THE LOWER TO MIDDLE 30S, RESULTING IN A WIDESPREAD FROST. WIZ005-010>012-018-019-030-035-036-071700- /O.NEW.KGRB.FR.Y.0006.161008T0800Z-161008T1400Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...LAC DU FLAMBEAU... RHINELANDER...CRANDON...AURORA...COMMONWEALTH...SPREAD EAGLE... MERRILL...TOMAHAWK...ANTIGO...WAUSAU...MARSHFIELD... WISCONSIN RAPIDS...STEVENS POINT...PLOVER 342 AM CDT FRI OCT 7 2016 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY. * TEMPERATURE...SATURDAY MORNING LOW TEMPERATURES FROM 30 TO 35.| * IMPACTS...FROST MAY DAMAGE OR KILL SENSITIVE VEGETATION IF NOT COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
5 follow-up statements
598 WWUS73 KGRB 071617 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1117 AM CDT FRI OCT 7 2016 ...FIRST WIDESPREAD FROST OF THE SEASON FOR MUCH CENTRAL AND NORTH CENTRAL WISCONSIN... .A MUCH COOLER AND DRIER AIR MASS HAS OVERSPREAD THE AREA IN THE WAKE OF A STRONG COLD FRONT. MOSTLY CLEAR TO PARTLY CLOUDY SKIES AND DIMINISHED WINDS TONIGHT WILL ALLOW TEMPERATURES TO PLUMMET INTO THE LOWER TO MIDDLE 30S...RESULTING IN A WIDESPREAD FROST. WIZ005-010>012-018-019-030-035-036-072100- /O.CON.KGRB.FR.Y.0006.161008T0800Z-161008T1400Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...LAC DU FLAMBEAU... RHINELANDER...CRANDON...AURORA...COMMONWEALTH...SPREAD EAGLE... MERRILL...TOMAHAWK...ANTIGO...WAUSAU...MARSHFIELD... WISCONSIN RAPIDS...STEVENS POINT...PLOVER 1117 AM CDT FRI OCT 7 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY... * TEMPERATURE...LOWS TONIGHT WILL RANGE FROM 30 TO 35. * IMPACTS...FROST MAY DAMAGE OR KILL SENSITIVE VEGETATION IF NOT COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AK
482 WWUS73 KGRB 071942 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 242 PM CDT FRI OCT 7 2016 ...FIRST FROST OF THE SEASON FOR MUCH CENTRAL AND NORTH CENTRAL WISCONSIN... .A MUCH COOLER AND DRIER AIR MASS HAS OVERSPREAD THE AREA IN THE WAKE OF A STRONG COLD FRONT. MOSTLY CLEAR TO PARTLY CLOUDY SKIES AND DIMINISHED WINDS TONIGHT WILL ALLOW TEMPERATURES TO PLUMMET INTO THE LOWER TO MIDDLE 30S...RESULTING IN A WIDESPREAD FROST. WIZ005-010>012-018-019-030-035-036-080300- /O.CON.KGRB.FR.Y.0006.161008T0800Z-161008T1400Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...LAC DU FLAMBEAU... RHINELANDER...CRANDON...AURORA...COMMONWEALTH...SPREAD EAGLE... MERRILL...TOMAHAWK...ANTIGO...WAUSAU...MARSHFIELD... WISCONSIN RAPIDS...STEVENS POINT...PLOVER 242 PM CDT FRI OCT 7 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY... * TEMPERATURE...LOWS TONIGHT WILL RANGE FROM 30 TO 35. * IMPACTS...FROST MAY DAMAGE OR KILL SENSITIVE VEGETATION IF NOT COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AK
598 WWUS73 KGRB 080130 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 830 PM CDT FRI OCT 7 2016 ...FIRST FROST OF THE SEASON FOR MUCH OF CENTRAL AND NORTH CENTRAL WISCONSIN... .A MUCH COOLER AND DRIER AIR MASS HAS OVERSPREAD THE AREA IN THE WAKE OF A STRONG COLD FRONT. MOSTLY CLEAR TO PARTLY CLOUDY SKIES AND DIMINISHED WINDS TONIGHT WILL ALLOW TEMPERATURES TO PLUMMET INTO THE LOWER TO MIDDLE 30S...RESULTING IN A WIDESPREAD FROST. WIZ013-020-021-031-037-045-073-074-080930- /O.EXA.KGRB.FR.Y.0006.161008T0800Z-161008T1400Z/ NORTHERN MARINETTE COUNTY-MENOMINEE-NORTHERN OCONTO COUNTY- SHAWANO-WAUPACA-WAUSHARA-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...KESHENA... NEOPIT...MOUNTAIN...LAKEWOOD...TOWNSEND...SHAWANO...NEW LONDON... WAUPACA...CLINTONVILLE...REDGRANITE...WAUTOMA...HARMONY... PESHTIGO...PORTERFIELD...CRIVITZ...HIGH FALLS RESERVOIR... LOOMIS...MIDDLE INLET...LITTLE SUAMICO...SOBIESKI...BROOKSIDE... OCONTO...PENSAUKEE 830 PM CDT FRI OCT 7 2016 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY. * TEMPERATURE...LOWS TONIGHT WILL RANGE FROM 30 TO 35. * IMPACTS...FROST MAY DAMAGE OR KILL SENSITIVE VEGETATION IF NOT COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ005-010>012-018-019-030-035-036-080930- /O.CON.KGRB.FR.Y.0006.161008T0800Z-161008T1400Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...LAC DU FLAMBEAU... RHINELANDER...CRANDON...AURORA...COMMONWEALTH...SPREAD EAGLE... MERRILL...TOMAHAWK...ANTIGO...WAUSAU...MARSHFIELD... WISCONSIN RAPIDS...STEVENS POINT...PLOVER 830 PM CDT FRI OCT 7 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY... * TEMPERATURE...LOWS TONIGHT WILL RANGE FROM 30 TO 35. * IMPACTS...FROST MAY DAMAGE OR KILL SENSITIVE VEGETATION IF NOT COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KURIMSKI
396 WWUS73 KGRB 080803 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 303 AM CDT SAT OCT 8 2016 ...FIRST FROST OF THE SEASON FOR MUCH OF CENTRAL AND NORTH CENTRAL WISCONSIN... .A MUCH COOLER AND DRIER AIR MASS HAS OVERSPREAD THE AREA IN THE WAKE OF A STRONG COLD FRONT. TEMPERATURES FALLING TO THE LOWER TO MIDDLE 30S WILL RESULT IN A WIDESPREAD FROST EARLY THIS MORNING. MORE CLOUDS ACROSS NORTHERN WISCONSIN EARLY THIS MORNING MAY PRODUCE MORE OF A PATCHY FROST. THERE IS ANOTHER CHANCE FOR FROST OR FREEZING TEMPERATURES SATURDAY NIGHT. WIZ005-010>013-018>021-030-031-035>037-045-073-074-081400- /O.CON.KGRB.FR.Y.0006.000000T0000Z-161008T1400Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-MARATHON-SHAWANO-WOOD- PORTAGE-WAUPACA-WAUSHARA-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...EAGLE RIVER...LAC DU FLAMBEAU... RHINELANDER...CRANDON...AURORA...COMMONWEALTH...SPREAD EAGLE... NIAGARA...WAUSAUKEE...MERRILL...TOMAHAWK...ANTIGO...KESHENA... NEOPIT...MOUNTAIN...LAKEWOOD...TOWNSEND...WAUSAU...SHAWANO... MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER... NEW LONDON...WAUPACA...CLINTONVILLE...REDGRANITE...WAUTOMA... HARMONY...PESHTIGO...PORTERFIELD...CRIVITZ... HIGH FALLS RESERVOIR...LOOMIS...MIDDLE INLET...LITTLE SUAMICO... SOBIESKI...BROOKSIDE...OCONTO...PENSAUKEE 303 AM CDT SAT OCT 8 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...LOWS EARLY THIS MORNING WILL RANGE FROM 30 TO 35. * IMPACTS...FROST MAY DAMAGE OR KILL SENSITIVE VEGETATION IF NOT COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
298 WWUS73 KGRB 081228 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 728 AM CDT SAT OCT 8 2016 WIZ005-010>013-018>021-030-031-035>037-045-073-074-081330- /O.CAN.KGRB.FR.Y.0006.000000T0000Z-161008T1400Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-MARATHON-SHAWANO-WOOD- PORTAGE-WAUPACA-WAUSHARA-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- INCLUDING THE CITIES OF...EAGLE RIVER...LAC DU FLAMBEAU... RHINELANDER...CRANDON...AURORA...COMMONWEALTH...SPREAD EAGLE... NIAGARA...WAUSAUKEE...MERRILL...TOMAHAWK...ANTIGO...KESHENA... NEOPIT...MOUNTAIN...LAKEWOOD...TOWNSEND...WAUSAU...SHAWANO... MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER... NEW LONDON...WAUPACA...CLINTONVILLE...REDGRANITE...WAUTOMA... HARMONY...PESHTIGO...PORTERFIELD...CRIVITZ... HIGH FALLS RESERVOIR...LOOMIS...MIDDLE INLET...LITTLE SUAMICO... SOBIESKI...BROOKSIDE...OCONTO...PENSAUKEE 728 AM CDT SAT OCT 8 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE FROST ADVISORY. COLDER AIR WILL CONTINUE TO POUR INTO THE AREA THIS WEEKEND. ADDITIONAL FROST HEADLINES MAY BE NEEDED FOR TONIGHT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Oct 7, 3:35 AM CDT, 7 minutes earlier.
Area forecast discussion, Oct 7, 3:35 AM CDT, 7 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 335 AM CDT FRI OCT 7 2016 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Saturday Issued at 332 AM CDT Fri Oct 7 2016 Primary concern deals with the elements with a strong cold front passage this morning. Shower and thunderstorm coverage before and during the passage will be the first issue followed by the gusty west winds in the fronts wake. A cluster of storms along the warm front will lift north early this morning followed by the cold front wind shift toward daybreak. Showers and storms will end quickly over Central Wisconsin this morning with subsidence approaching from the west. Issued an SPS for combination of wind gust potential, first for strong winds off the surface mixing down with showers and storms before the front and then gusty west winds in the wake of the front. Gusty west winds will allow a much colder and drier air mass to pour into the region today. Daytime temperatures will be nearly steady over Western Wisconsin to morning highs over Eastern sections. Decreasing clouds and the cooler drier air mass will lead to near freezing temperatures tonight. Boundary winds may be enough to limit frost, but the cold spots over North Central and Central Wisconsin may produce pockets of freezing temperatures. Will coordinate with area offices for frost headlines late tonight, but for now will include NC WI and C WI. A series of short wave troughs may tend to keep more clouds around the northern Great Lake region tonight into Saturday. But the air mass is cold with near freezing temperatures still possible. A few flurries will also be possible far north if the air mass remains saturated. .LONG TERM...Saturday Night Through Thursday Issued at 332 AM CDT Fri Oct 7 2016 Cooler temperatures can be expected Saturday night with a weak upper level ridge and surface high pressure over the region. Light winds, clearing skies and temperatures falling into the lower to middle 30s will result in areas of frost across north central and central Wisconsin. It should be slightly warmer on Sunday in return flow around the departing surface high, so high temperatures will be slightly above normal. Warmer air and a little more wind on Sunday night should prevent frost from becoming an issue. Continued warm advection ahead of an approaching surface system should result in much warmer than normal highs for Monday. Models showed a cold front moving through Wisconsin Tuesday through Tuesday night. The best upper support looks to be north of the state so have only included a chance for showers in northern Wisconsin. High temperatures, in the wake of the cold front, should be within a couple of degrees of normal on Wednesday and Thursday. && .AVIATION...for 06Z TAF Issuance Issued at 1034 PM CDT Thu Oct 6 2016 showers and thunderstorms are likely tonight as a cold front approaches from the west. IFR conditions are expected in most places. Westerly surface winds will gust to 30 knots or after the front passes by Friday morning. Clearing skies are expected Friday afternoon over all but the far north. Good flying weather is forecast Saturday through Sunday. && .MARINE... Issued at 332 AM CDT Fri Oct 7 2016 Strong gusty south winds ahead of strong cold front will turn west and remain gusty during and just after passage. A gale warning remains in effect for the central Bay and northern Lake Michigan nearshore waters, while a small craft advisory is in effect for the southern Bay and central Lake Michigan nearshore waters. && .GRB WATCHES/WARNINGS/ADVISORIES... Frost Advisory from 3 AM to 9 AM CDT Saturday FOR WIZ005-010>012- 018-019-030-035-036. && SHORT TERM.....TDH LONG TERM......MG AVIATION.......RDM MARINE.........TDH
Hazardous weather outlook, Oct 6, 3:04 PM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 304 PM CDT THU OCT 6 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 304 PM CDT THU OCT 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS OVER THE ENTIRE REGION. THERE IS A MARGINAL RISK OF SEVERE STORMS OVER MUCH OF CENTRAL WISCONSIN AND THE FOX VALLEY. DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A MUCH COOLER AIR MASS WILL ARRIVE DURING THE WEEKEND. FROST OR FREEZE HEADLINES ARE POSSIBLE, ESPECIALLY ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN. THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHERN WISCONSIN TUESDAY INTO TUESDAY NIGHT, BUT SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT, BUT ANY REPORTS OF STRONG WIND GUSTS, HAIL OR RAINFALL AMOUNTS OVER AN INCH WOULD BE GREATLY APPRECIATED. LMZ521-522-541>543-072015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 304 PM CDT THU OCT 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS TONIGHT. STRONG WINDS AND HEAVY RAINFALL WILL BE THE MAIN THREATS. INCREASING SOUTH WINDS AND BUILDING WAVES WILL CREATE HAZARDOUS CONDITIONS ON THE BAY AND LAKE LATE TONIGHT. GALE WARNINGS HAVE BEEN POSTED NORTH OF OCONTO AND STURGEON BAY...WITH SMALL CRAFT ADVISORIES FARTHER SOUTH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY GUSTY WEST WINDS ON FRIDAY WILL CONTINUE TO CREATE HAZARDOUS CONDITIONS ON THE BAY AND LAKE...WITH GALE WARNINGS CONTINUING NORTH OF OCONTO AND STURGEON BAY AND SMALL CRAFT ADVISORIES FARTHER SOUTH. KALLAS/KIECKBUSCH
In the hours before
Special weather statement, Oct 7, 1:53 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 153 AM CDT FRI OCT 7 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 153 AM CDT FRI OCT 7 2016 ...STRONG COLD FRONT SLIDING OVER CENTRAL...NORTH CENTRAL AND NORTHEAST WISCONSIN THIS MORNING... A STRONG COLD FRONT WILL TRACK OVER THE AREA THIS MORNING. SHOWERS AND STORMS CAN BE EXPECTED ALONG AND AHEAD OF THE FRONT. WINDS SHIFTING TO THE WEST WILL MARK THE FRONTS PASSAGE AND ALLOW A MUCH COOLER AIR MASS TO POUR INTO THE AREA. BEFORE FRONTAL PASSAGE, SOME SHOWERS AND STORMS MAY CONTAIN GUSTY WINDS TO 40 MPH ALONG WITH SMALL HAIL. LOCALLY HEAVY DOWNPOURS CAN ALSO BE EXPECTED. AFTER FRONTAL PASSAGE, SHOWERS AND STORMS WILL TAPER OFF OR END QUICKLY. HOWEVER WEST WINDS WILL INCREASE AND TURN RATHER GUSTY. WIND GUSTS AGAIN MAY APPROACH 35 MPH THIS MORNING INTO EARLY AFTERNOON BEFORE DIMINISHING LATER IN THE AFTERNOON. THE GUSTY WINDS MAY IMPACT MOTORISTS IN ROUTE ON BRIDGES AND OVERPASSES DURING THE MORNING COMMUTE. DRIVE WITH CAUTION. TDH/MG
Nearby
Frost Advisories in Wisconsin, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.